MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI NEEDLE BONE MARROW 11GX4 ASP; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI NEEDLE BONE MARROW 11GX4 ASP; INSTRUMENT, BIOPSY
Catalog Number DJ4011X
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: five photos and one sample from lot number 0001600044 were provided to our quality team for investigation.During the visual inspection, no manufacturing defects were observed.However, a form of contamination or rust like appearance was noted on the needle tip inside the cannula.Based on the inspection performed, the reported failure mode, defective, could not be confirmed as a manufacturing issue, as no product related manufacturing defects were identified.Nonetheless, contamination or a rust like residue was observed on the tip of the received needle.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001600044 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Current manufacturing controls were evaluated.Work instruction was verified to include all required process steps for the proper assembly of the cannula, inner needle, housing threading, and cannula to retainer connection.The instruction includes all steps necessary to ensure correct product manufacturing.Likewise, it specifies the inspection of the needle fit (long or short) and the needle tip.These instructions include visual aids and inspection steps designed to detect issues related to improper assembly or any other abnormal condition.Based on the investigation performed and the information available at this time, a probable root cause could not be determined.No manufacturing defects were identified, and the source of the contamination or rust like residue observed on the needle tip remains unknown.It also remains undetermined whether any procedural deviations may have contributed to the reported event.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by the customer that jamshidi bone marrow item was found to be defective when attempting to use it in the central processing room.This complaint is about tissue sampling failure before use.During the followup response, it was further reported that the affected product was not used, as the defect was noticed prior use on patient.

Brand Name
JAMSHIDI NEEDLE BONE MARROW 11GX4 ASP
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key24259552
Report Number1423507-2026-00024
Device Sequence Number9575009
Product Code KNW
UDI-Device Identifier10885403087141
UDI-Public(01)10885403087141(17)291101(10)0001600044
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDJ4011X
Device Lot Number0001600044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown